MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER
Catalog Number DR4054
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.D2b (dqy; lit) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure using the dorado pta balloon at arteriovenous anastomosis site.It was reported that during the procedure, the balloon allegedly ruptured.It was further reported that the shaft and balloon section got teared apart.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one dorado pta dilatation catheter.Upon visual inspection, it was noted the device was returned in two segments a break was noted on the proximal balloon joint.Device was received with an unknown size and brand sheath and dilator.Segment 1 consists of the catheter shaft which was received with a gw loaded within.The gw was extending out from the gw luer and from the break on the distal end.In addition, the inflation lumens were extending out from the break.Bunching was noted on the catheter shaft approximately from the break.Segment 2 consists of the detached balloon portion.It was noted the gw lumen was protruding out from the proximal end and was noted to have multiple kinks.In addition, the inflation lumens were protruding from the proximal break.The distal tip was noted to be prolapsed.Overall, returned devices had blood residue.Microscopic images were taken of the segments however no functional testing required for detachment.Detached balloon was examined under microscope, and no visible rupture was noted on the balloon.Functional testing was not performed for balloon rupture as the device was received detached.Therefore, the investigation is confirmed for the reported detachment as the device was returned in two segments and also the investigation is inconclusive for the reported balloon rupture as the functional testing was not performed for balloon rupture as the device was received detached.A definitive root cause for the reported balloon rupture and detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (dqy; lit), g3, h6 (method, result).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DORADO
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23739786
Report Number2020394-2025-02114
Device Sequence Number8413573
Product Code LIT
UDI-Device Identifier00801741058486
UDI-Public(01)00801741058486(17)280410(10)93RK0079
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDR4054
Device Lot Number93RK0079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown